PubMed · 16775441
Recurrent syncope following radiation therapy.
Abstract
This case report describes a 51-year-old man who presented with syncope. His electrocardiogram showed an abnormally long pause and the electrophysiology study revealed a prolonged H-V interval. This was attributed to the radiation therapy he received to the chest. He was successfully treated with implantation of a permanent pacemaker. This case highlights this rare complication of radiation-induced conduction system disease and management of this potentially life-threatening condition.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
Siddharth Mukerji, Roshan Patel, Atul Khasnis, Chotikorn Khunnawat, Ranjan K Thakur. 2006. Recurrent syncope following radiation therapy.. https://doi.org/10.1097/00000441-200606000-00007
Cite the original work for its findings. Save a collection to share your selection of sources.